Alert archive / Michigan / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 1, NWS Detroit, MI

June 12, 2021Saginaw County, Shiawassee County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 12, 2021, 5:38 PM EDT for Saginaw County, Shiawassee County, Michigan. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2021, 5:38 PM EDT (21:38 UTC)
Expired
Jun 12, 2021, 6:45 PM EDT
In force
67 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Saginaw County, MI, Shiawassee County, MI

The radar

The Detroit radar (KDTX), 72 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 6:33 PM EDTHAIL 1.5Laingsburg, MIREPORT OF PING PONG SIZED HAIL ALONG WITH MULTIPLE TREES DOWN
Jun 12, 6:35 PM EDTHAIL 1.751 Ene Laingsburg, MIREPORT OF GOLF BALL SIZED HAIL AT PINE HILLS GOLF COURSE ALONG WITH TREES AND POWERLINES DOWN.
Jun 12, 6:45 PM EDTHAIL 1.25Perry, MIHALF DOLLAR SIZED HAIL - PHOTO SUBMITTED VIA FACEBOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

985 
WUUS53 KDTX 122138
SVRDTX
MIC145-155-122245-
/O.NEW.KDTX.SV.W.0001.210612T2138Z-210612T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
538 PM EDT Sat Jun 12 2021

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Southwestern Saginaw County in southeastern Michigan...
  Shiawassee County in southeastern Michigan...

* Until 645 PM EDT.

* At 537 PM EDT, a severe thunderstorm was located near Elsie, or 11
  miles southeast of Ithaca, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Henderson around 610 PM EDT.
  Owosso around 620 PM EDT.
  Corunna around 625 PM EDT.
  Morrice around 640 PM EDT.
  Durand, Byron and Bancroft around 645 PM EDT.

Other locations impacted by this severe thunderstorm include Brant,
Juddville, Fenmore, Bennington, Shaftsburg, Carland and Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4335 8437 4312 8393 4278 8393 4278 8436
TIME...MOT...LOC 2137Z 314DEG 22KT 4317 8445 

HAIL...1.00IN
WIND...60MPH
 
$$

BT
4 follow-up statements
931 
WWUS53 KDTX 122156
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
556 PM EDT Sat Jun 12 2021

MIC145-155-122245-
/O.CON.KDTX.SV.W.0001.000000T0000Z-210612T2245Z/
Saginaw MI-Shiawassee MI-
556 PM EDT Sat Jun 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN SAGINAW AND SHIAWASSEE COUNTIES...

At 555 PM EDT, a severe thunderstorm was located near Elsie, or 9
miles northwest of Owosso, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Henderson around 605 PM EDT.
  Owosso around 615 PM EDT.
  Corunna around 620 PM EDT.
  Morrice around 630 PM EDT.
  Durand and Bancroft around 640 PM EDT.
  Byron around 655 PM EDT.

Other locations impacted by this severe thunderstorm include
Juddville, Fenmore, Bennington, Shaftsburg, Carland and Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4327 8437 4312 8393 4278 8393 4278 8436
TIME...MOT...LOC 2155Z 314DEG 24KT 4308 8432 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BT
244 
WWUS53 KDTX 122209
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
609 PM EDT Sat Jun 12 2021

MIC145-155-122245-
/O.CON.KDTX.SV.W.0001.000000T0000Z-210612T2245Z/
Saginaw MI-Shiawassee MI-
609 PM EDT Sat Jun 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN SAGINAW AND SHIAWASSEE COUNTIES...

At 608 PM EDT, a severe thunderstorm was located near Elsie, or 7
miles west of Owosso, moving southeast at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Owosso around 620 PM EDT.
  Laingsburg around 625 PM EDT.
  Corunna around 630 PM EDT.
  Perry around 640 PM EDT.
  Morrice around 645 PM EDT.
  Bancroft around 650 PM EDT.
  Byron around 705 PM EDT.

Other locations impacted by this severe thunderstorm include
Juddville, Fenmore, Bennington, Shaftsburg, Carland and Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4327 8437 4312 8393 4278 8393 4278 8436
TIME...MOT...LOC 2208Z 318DEG 21KT 4301 8432 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

BT
190 
WWUS53 KDTX 122219
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
619 PM EDT Sat Jun 12 2021

MIC145-155-122245-
/O.CON.KDTX.SV.W.0001.000000T0000Z-210612T2245Z/
Saginaw MI-Shiawassee MI-
619 PM EDT Sat Jun 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN SAGINAW AND SHIAWASSEE COUNTIES...

At 617 PM EDT, a severe thunderstorm was located near Owosso, moving
southeast at 25 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...At 615 PM a trained spotter reported baseball size hail in 
         Ovid. 

IMPACT...People and animals outdoors will be severely 
         injured. Expect shattered windows, extensive damage to 
         roofs, siding, and vehicles.

This severe storm will be near...
  Owosso around 625 PM EDT.
  Corunna around 630 PM EDT.
  Perry around 640 PM EDT.
  Morrice around 645 PM EDT.
  Bancroft around 650 PM EDT.
  Byron around 705 PM EDT.

Other locations impacted by this severe thunderstorm include
Juddville, Fenmore, Bennington, Shaftsburg, Carland and Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4320 8437 4312 8393 4278 8393 4278 8436
TIME...MOT...LOC 2217Z 318DEG 21KT 4298 8428 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
 
$$

BT
479 
WWUS53 KDTX 122231
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
631 PM EDT Sat Jun 12 2021

MIC145-122239-
/O.CAN.KDTX.SV.W.0001.000000T0000Z-210612T2245Z/
Saginaw MI-
631 PM EDT Sat Jun 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SAGINAW COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4312 8437 4302 8393 4278 8393 4278 8436
TIME...MOT...LOC 2229Z 329DEG 24KT 4289 8427 

$$

MIC155-122245-
/O.CON.KDTX.SV.W.0001.000000T0000Z-210612T2245Z/
Shiawassee MI-
631 PM EDT Sat Jun 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SHIAWASSEE COUNTY...

At 630 PM EDT, a severe thunderstorm was located near Laingsburg, 
moving southeast at 30 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Perry and Morrice around 640 PM EDT.

Other locations impacted by this severe thunderstorm include
Bennington, Shaftsburg, Carland and Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4312 8437 4302 8393 4278 8393 4278 8436
TIME...MOT...LOC 2229Z 329DEG 24KT 4289 8427 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
 
$$

BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:37 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 12, 3:37 PM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
337 PM EDT Sat Jun 12 2021

.DISCUSSION...

Short-Term (Previous Afternoon Update with Minor Additional
Information):

Arrival of a shortwave trough carving through the greater ridging
pattern across the Great Lakes in conjunction with the passage of a
surface cold front will be the main forcing mechanism for late
afternoon and early evening convective initiation across Southeast
Michigan, specifically for the Tri-Cities area and locations across
the western periphery of the cwa. Low-level convergence from weaker
lake breezes off of Saginaw Bay/Lake Huron may also aid in initial
CI across the Tri-Cities region before further expanding south-
southeast through the evening. Effective bulk shear values around 30
knots with MLCAPE values ranging between 1000 - 1500 J/kg will
support widely scattered thunderstorms. Storm relative hodographs
are also supportive of marginal supercell development within the
lake shadow, mainly across central Michigan (& Tri-Cities), given
some weak low-level shear and better streamwise mid-level shear.
There is additional supportive evidence from the 2-5 km updraft
helicity tracks in the latest hi-res ensemble suite showing rotating
updrafts are possible.

Stronger storm development will be capable of producing isolated
damaging wind gusts up to 60 mph given steep low-level lapse rates
around 8C/km with additional aid from dry air entrainment(12Z DTX
RAOB shows a very dry column of air wedged between 700-400 MB).
SPC's updated Day 1 outlook has also included portions of Southeast
Michigan (along and west of I-75) in a marginal risk for severe
weather for wind gust concerns. Given the near-severe wind gusts
between 40-50 mph along yesterday's convective outflow & better
thermodynamic fields in place today, the marginal risk for isolated
strong wind gusts are warranted. The greater Metro region and
northern Thumb will also maintain their chance mention (30-40
percent) of precipitation given any outflow and marine boundaries
that will materialize, but severe weather chances will wane as any
potential precipitation makes its way by the late evening and early
night period.

Sunday Through Midweek Period:

A very modest drop in temperatures will be noted on Sunday behind
the passage of the front with temperature highs pushing into the low
to mid-80s, however, a markedly notable change in humidity will be
felt as drier air filters in throughout Sunday morning. Dew points
will drop into the 50s by Sunday afternoon. Otherwise, breakdown of
the subtle ridging over the Great Lakes will occur throughout Sunday
as a jet max and elongated shortwave feature carves south into the
northern Plains and Midwest. This shortwave combined with support
from left exit dynamics from the jet streak and low-level support
from an advancing cold front will bring shower and low-end
thunderstorm chances on Monday as the upper-level trough sets up
across the Great Lakes and continental northeast.

A weak thermal trough will hold through the midweek period as high
pressure drops into the Midwest and Great Lakes region Tuesday into
early Thursday. Anticyclonic flow will draw down very dry air late
Tuesday into early Thursday with PW values ranging between .30 to
.50. This will bring an extended period of dry weather and pleasant
conditions marked by temperature highs in the mid to upper 70s and
dew points in the 40s.

&&

.MARINE...

Light northeasterly winds backing more northerly tonight will
prevail over the local waters as broad, weak low pressure remains in
place amidst a very warm and humid airmass. Widely scattered showers
and thunderstorms will be possible late this afternoon through this
evening, particularly across Saginaw Bay, southern Lake Huron, and
possibly into Lake St. Clair and western Lake Erie. Drier air will
filter in for Sunday with fresh moderate wind developing over the
northern Lake Huron basin. Showers will again be possible Sunday
night and into Monday as a cold front sags southeast across the
region. High pressure will then build across the central Great Lakes
heading into the midweek period with moderate northerly flow, which
may lead to periods of choppy waves in portions of the Lake Huron
nearshore waters as gusts reach around 20 knots at times.

&&

.PREV DISCUSSION...
Issued at 150 PM EDT Sat Jun 12 2021

AVIATION...

Midlevel clouds filter out early in the forecast period as a diurnal
cu field develops amidst building instability. The arrival of a
midlevel disturbance aids in shower and thunderstorm development
later this afternoon, mainly over central lower Michigan with
convection then tracking southeast across the terminal corridor
during the evening. VFR conditions prevail but may experience brief
periods of MVFR within any convective activity - as well as gusty
winds in any stronger cells. Plenty of low-level moisture sticks
around tonight with another round of vsby restrictions or low
stratus possible early Sunday, particularly where rainfall occurs
this evening.

For DTW...Lake breeze should keep wind direction out of the SSE this
afternoon. Best timing for arrival of any showers/thunderstorms
continues to trend slightly later, now focused mainly after 00z. The
strongest convection will likely remain north and west of the
terminal this evening.

DTW THRESHOLD PROBABILITIES...

* Medium in thunderstorms this evening.

* Low in ceilings at or below 5000 ft this evening, medium Sunday
  morning.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...AM
MARINE.......IRL
AVIATION.....TF

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 12, 3:50 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
350 PM EDT Sat Jun 12 2021

MIZ047>049-053>055-060>063-068>070-075-076-082-083-132000-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
350 PM EDT Sat Jun 12 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected over the region this afternoon
and evening. Isolated severe wind gusts up to 60 mph will be
possible with stronger storm activity, mainly along or west of the
I-75 corridor. Storms will track south-southeast at around 25 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-132000-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
350 PM EDT Sat Jun 12 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

Isolated to widely scattered thunderstorms are possible over the
region late this afternoon through late evening. An isolated strong
to borderline severe wind gust can't be ruled out in the strongest
storms this evening. Storms will track south-southeast at around
25kts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

AM

In the hours before

Special weather statement, Jun 12, 4:22 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
422 PM EDT Sat Jun 12 2021

MIZ047-048-053-122115-
Bay-Saginaw-Midland-
422 PM EDT Sat Jun 12 2021

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN BAY... WESTERN
SAGINAW AND MIDLAND COUNTIES...

At 420 PM EDT, radar indicated strong thunderstorms from near
Coleman to 6 miles northeast of Edmore. Movement was southeast at 30
mph.

Winds near 40 mph are possible with these storms.

These storms will be near...
  Sanford around 445 PM EDT.
  Midland around 510 PM EDT.
  Freeland around 515 PM EDT.

Other locations impacted by these storms include Nelson, Fenmore,
Crump, Poseyville, Willard, Laporte, Averill, Gordonville, Bombay and
Hemlock.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4381 8460 4381 8437 4383 8436 4383 8418
      4365 8386 4313 8436 4313 8437 4347 8437
      4347 8461
TIME...MOT...LOC 2020Z 313DEG 28KT 4379 8462 4347 8495

BT
Special weather statement, Jun 12, 5:18 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
518 PM EDT Sat Jun 12 2021

MIZ047-053-060-122215-
Shiawassee-Saginaw-Midland-
518 PM EDT Sat Jun 12 2021

...STRONG THUNDERSTORMS WILL AFFECT SAGINAW...SHIAWASSEE AND
SOUTHEASTERN MIDLAND COUNTIES...

At 517 PM EDT, radar indicated strong thunderstorms from 8 miles
southwest of Midland to near Ithaca to 6 miles northeast of Carson
City. Movement was southeast at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

These storms will be near...
  Freeland and Merrill around 535 PM EDT.
  Marion Springs around 540 PM EDT.
  Chesaning, St. Charles and Oakley around 605 PM EDT.
  Henderson around 610 PM EDT.
  Owosso, Laingsburg and Corunna around 615 PM EDT.

Other locations impacted by these storms include Brant, Nelson,
Carrollton, Garfield, Fenmore, Burt, Buena Vista Township,
Poseyville, Layton Corners and Laporte.

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4364 8438 4337 8370 4322 8380 4322 8393
      4305 8393 4295 8400 4284 8436 4347 8437
      4347 8448
TIME...MOT...LOC 2117Z 315DEG 22KT 4354 8437 4332 8450 4324 8476

BT

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:43 PM EDTSpecial Weather StatementDTXLenawee, Monroe62 min
Jun 12, 4:22 PM EDTSpecial Weather StatementDTXBay, Midland53 min
Jun 12, 5:18 PM EDTSpecial Weather StatementDTXSaginaw, Shiawassee57 min
Jun 12, 6:45 PM EDTSevere Thunderstorm WarningDTXLivingston, Shiawassee75 min
Jun 12, 7:42 PM EDTSpecial Weather StatementDTXBay, Midland93 min
Jun 12, 7:59 PM EDTSevere Thunderstorm WarningDTXLivingston, Washtenaw76 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.